Lokal-reguläre Zerlegungen geschlossener orientierbarer Flächen.

Gerhard Ringel

Mathematische Zeitschrift (1953/54)

  • Volume: 59, page 484-495
  • ISSN: 0025-5874; 1432-1823

How to cite


Ringel, Gerhard. "Lokal-reguläre Zerlegungen geschlossener orientierbarer Flächen.." Mathematische Zeitschrift 59 (1953/54): 484-495. <http://eudml.org/doc/169406>.

author = {Ringel, Gerhard},
journal = {Mathematische Zeitschrift},
keywords = {topology},
pages = {484-495},
title = {Lokal-reguläre Zerlegungen geschlossener orientierbarer Flächen.},
url = {http://eudml.org/doc/169406},
volume = {59},
year = {1953/54},

AU - Ringel, Gerhard
TI - Lokal-reguläre Zerlegungen geschlossener orientierbarer Flächen.
JO - Mathematische Zeitschrift
PY - 1953/54
VL - 59
SP - 484
EP - 495
KW - topology
UR - http://eudml.org/doc/169406
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.